Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 241, NWS Kansas City, MO

August 3, 2015Andrew County, Buchanan County, DeKalb County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 3, 2015, 1:26 AM CDT for Andrew County, Buchanan County, DeKalb County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 1:26 AM CDT (06:26 UTC)
Expired
Aug 3, 2015, 2:00 AM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Andrew County, MO, Buchanan County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 118 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 6:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2239 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS53 KEAX 030626
SVREAX
MOC003-021-063-030700-
/O.NEW.KEAX.SV.W.0241.150803T0626Z-150803T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
126 AM CDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
  WESTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
  NORTHEASTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 200 AM CDT

* AT 125 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SAVANNAH TO UNION STAR...MOVING SOUTH AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ST. JOSEPH...STEWARTSVILLE...CLARKSDALE...COSBY AND HELENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3974 9478 3975 9442 3999 9451 3994 9478
TIME...MOT...LOC 0625Z 341DEG 27KT 3995 9474 3997 9457 

HAIL...1.00IN
WIND...60MPH
 
$$

CUTTER
2 follow-up statements
948 
WWUS53 KEAX 030640
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT MON AUG 3 2015

MOC003-021-063-030700-
/O.CON.KEAX.SV.W.0241.000000T0000Z-150803T0700Z/
ANDREW MO-DEKALB MO-BUCHANAN MO-
140 AM CDT MON AUG 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN ANDREW...WESTERN DEKALB AND NORTHEASTERN BUCHANAN
COUNTIES...

AT 140 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF COUNTRY CLUB VILLA TO NEAR
CLARKSDALE...MOVING SOUTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...STEWARTSVILLE...CLARKSDALE...COSBY AND HELENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3974 9478 3975 9442 3999 9451 3994 9478
TIME...MOT...LOC 0640Z 340DEG 29KT 3984 9468 3983 9451 

HAIL...1.00IN
WIND...60MPH
 
$$

CUTTER
228 
WWUS53 KEAX 030658
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
158 AM CDT MON AUG 3 2015

MOC003-021-063-030708-
/O.EXP.KEAX.SV.W.0241.000000T0000Z-150803T0700Z/
ANDREW MO-DEKALB MO-BUCHANAN MO-
158 AM CDT MON AUG 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW...WESTERN
DEKALB AND NORTHEASTERN BUCHANAN COUNTIES WILL EXPIRE AT 200 AM
CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.

LAT...LON 3974 9478 3975 9442 3999 9451 3994 9478
TIME...MOT...LOC 0654Z 341DEG 27KT 3984 9468 3983 9451 

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 10:59 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 2, 10:59 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 PM CDT SUN AUG 2 2015

.DISCUSSION...
Issued at 258 PM CDT SUN AUG 2 2015

Very warm temperatures and locally high moisture have been the main
focus this afternoon, resulting in heat indices climbing into the
mid 90s to lower 100s throughout the region. Surface heating has
also resulted in steep low-level lapse rates and the recent
development of isolated cu, but weak upper-level subsidence and a
lack of surface focus, in addition to a weakness in lapse rates
above 850 mb indicated on ACARS soundings, has so far squelched any
potential deep convective initiation across the region. A weak cold
front dropping southward across the region later this evening could
provide enough lift for a few isolated storms to get going, but the
front's slower than forecast progression and the diurnal decrease in
instability after sunset may prevent widespread convection in the
majority of the area, as hires models have also begun to indicate.
Have delayed and reduced PoPs for this evening and tonight, and
pulled any mention of storms east after midnight.

A weak wave may push down on the nose of surface high pressure and
the northern edge of the elevated thermal ridge on Monday, fueling
storm development from eastern Nebraska through northern MO Monday
afternoon through the early evening. Storm chances are relatively
low, but a few isolated storms aren't out of the question as this
weak feature pushes through the area. The aforementioned cold front
will settle and become stalled across the region sometime on Monday,
although its final position and how much it wavers across the CWA
are still in question. This boundary will become the focus for
convective activity in the days that follow.

For Tuesday and Wednesday, temperatures are a blend of extremes
rather than a true forecast, and represent an astounding range of
possibilities depending on the position of the stalled frontal
boundary and clouds/precipitation associated with said boundary.
Greater than 50 PoPs seem reasonable Tuesday through at least the
first half of Wednesday as a strong, slow-moving shortwave trough
passes over the front, and at least 30 PoPs can't be ruled out
stretching through Thursday depending on how long the front lingers
in the region and how quickly the Tuesday/Wednesday wave departs. In
the wake of the system late in the work week through the coming
weekend, temperatures will be slow to recover but precipitation
chances will generally decrease.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1055 PM CDT SUN AUG 2 2015

Convection to the northeast will send a gust front over the KC area
around midnight. This will bring northeasterly winds, which could
gust up to around 20kts. At this point, convection along the boundary
is not likely during the overnight hours. Cloud cover will continue
to dissipate overnight as a cold front slowly works its way over the
area. Will see variable winds during the early morning hours before
transitioning to southeasterly by the afternoon hours. Additional
convection is possible overnight Monday, but should hold off through
the forecast period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Welsh
Hazardous weather outlook, Aug 2, 5:06 AM CDT, 20 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
506 AM CDT SUN AUG 2 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
506 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING IN AREAS NEAR
 THE IOWA BORDER. SEVERE WEATHER IS NOT EXPECTED WITH THIS MORNINGS
 STORMS.

 THE CHANCE OF THUNDERSTORMS WILL SPREAD SOUTH LATE THIS AFTERNOON
 AND OVERNIGHT ACROSS NORTHERN MISSOURI. THE STRONGEST OF STORMS
 WILL BE ABLE TO PRODUCE SMALL HAIL AND DAMAGING WINDS ALONG WITH
 TORRENTIAL RAIN.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 A THREAT OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY AND MONDAY
 NIGHT ACROSS NORTHERN MISSOURI...WITH THE CHANCE OF STORMS
 SPREADING ACROSS MUCH OF THE REGION TUESDAY. THEN THERE WILL BE
 SEVERAL CHANCES FOR MORE THUNDERSTORMS EACH DAY THROUGH FRIDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Aug 2, 10:47 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1047 PM CDT SUN AUG 2 2015

MOZ002-003-030430-
WORTH MO-NODAWAY MO-
1047 PM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WORTH AND NORTHEASTERN
NODAWAY COUNTIES UNTIL 1130 PM CDT...

AT 1047 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ATHELSTAN...OR 9 MILES SOUTHEAST OF BEDFORD...MOVING SOUTHEAST
AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANT CITY...HOPKINS...IRENA...SHERIDAN...PARNELL AND PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4057 9442 4046 9431 4041 9482 4057 9494
TIME...MOT...LOC 0347Z 331DEG 9KT 4055 9463

LG
Local storm report, Aug 2, 11:08 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             1 N HOPKINS             40.57N 94.82W
08/02/2015  E1.00 INCH       NODAWAY            MO   TRAINED SPOTTER

            QUARTER SIZED HAIL FALLING NOW

&&

SBLAIR
Local storm report, Aug 2, 11:47 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             5 S HOPKINS             40.48N 94.82W
08/02/2015  M1.50 INCH       NODAWAY            MO   TRAINED SPOTTER

&&

SBLAIR
Special weather statement, Aug 3, 12:17 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT MON AUG 3 2015

MOZ005-006-030600-
HARRISON MO-MERCER MO-
1217 AM CDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER AND NORTHEASTERN
HARRISON COUNTIES UNTIL 100 AM CDT...

AT 1217 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EAGLEVILLE...OR 16 MILES SOUTHWEST OF LEON...MOVING SOUTHEAST AT
30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRINCETON...MERCER...EAGLEVILLE...CAINSVILLE...BLYTHEDALE...
PLEASANTON AND MODENA.

THIS INCLUDES INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 107 AND
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.

&&

LAT...LON 4051 9352 4049 9350 4029 9368 4050 9402
      4051 9404 4058 9396 4058 9373
TIME...MOT...LOC 0517Z 304DEG 24KT 4052 9388

LG
Local storm report, Aug 3, 12:26 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 AM CDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             HOPKINS                 40.55N 94.82W
08/02/2015  E0.88 INCH       NODAWAY            MO   LAW ENFORCEMENT

&&

JWELSH
Special weather statement, Aug 3, 1:05 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 AM CDT MON AUG 3 2015

MOZ002-004-012-030630-
GENTRY MO-NODAWAY MO-ANDREW MO-
105 AM CDT MON AUG 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDREW...
SOUTHWESTERN GENTRY AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 130 AM
CDT...

AT 105 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF STANBERRY...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GUILFORD AND REA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 4018 9480 4023 9466 4012 9449 4003 9476
TIME...MOT...LOC 0605Z 334DEG 21KT 4016 9470

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:40 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan50 min
Aug 2, 8:16 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan29 min
Aug 2, 8:23 PM CDTSevere Thunderstorm WarningEAXHarrison37 min
Aug 2, 8:43 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Aug 2, 8:48 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 8:56 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer49 min
Aug 2, 9:11 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph34 min
Aug 2, 9:24 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth51 min
Aug 2, 9:32 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston43 min
Aug 2, 9:39 PM CDTFlash Flood WarningEAXGentry, Harrison, Nodaway, Worth6 hr
Aug 2, 10:15 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston30 min
Aug 2, 10:35 PM CDTSpecial Weather StatementEAXCarroll25 min
Aug 2, 10:43 PM CDTSpecial Weather StatementEAXLivingston32 min
Aug 2, 10:47 PM CDTSpecial Weather StatementEAXWorth43 min
Aug 2, 11:03 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth42 min
Aug 2, 11:45 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway45 min
Aug 3, 12:05 AM CDTFlash Flood WarningEAXGentry, Nodaway6 hr
Aug 3, 12:17 AM CDTSpecial Weather StatementEAXMercer43 min
Aug 3, 12:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway48 min
Aug 3, 1:05 AM CDTSpecial Weather StatementEAXAndrew25 min
Aug 3, 2:37 AM CDTSpecial Weather StatementEAXGentry23 min
Aug 3, 4:40 AM CDTRiver Flood WarningEAXAndrew, Nodaway7 days
Aug 3, 6:22 AM CDTSpecial Weather StatementEAXDeKalb23 min
Aug 3, 7:32 AM CDTSpecial Weather StatementEAXClinton28 min
Aug 3, 11:14 AM CDTSpecial Weather StatementEAXAndrew, DeKalb46 min
Aug 3, 11:23 AM CDTSpecial Weather StatementEAXDaviess37 min
Aug 3, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb37 min
Aug 3, 11:40 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison35 min
Aug 3, 11:45 AM CDTAreal Flood AdvisoryEAXDaviess, Harrison3 hr
Aug 3, 12:15 PM CDTSpecial Weather StatementEAXDaviess30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.